# SDR REXA201906170886

- Difficulty date: June 7, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 27,849 hours, 19,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH (LEFT&RIGHT) AFT OVERWING EMERGENCY LIGHTS WILL NOT ILLUMINATE.  R & R AFT EPSU BATTERY CHARGER ASSEMBLY P/N ON/OFF 11-0049 S/N ON 22480S/N OFF 22621 IAW CRJ900 AMM 35-51-17. R+R EPSU BATTERY PACK PS38 P/NON AD-2013-1A S/N ON 178193 P/N OFF 2013-1ASMI S/N OFF 11618 IAW JC 33-900-701. LH AND RH AFT OVERWING EMERGENCY LIGHTS OPS CHECK GOOD.
